MathSciNet Relay Station
MathSciNet bibliographic data
MR1089401 11N25 (11L05 11N36)
Balog, Antal; Pomerance, Carl The distribution of smooth numbers in arithmetic progressions. Proc. Amer. Math. Soc. 115 (1992), no. 1, 33–43.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement